Cardiology Questions? Ask a Cardiologist for Answers ASAP.
Daktarin is fine
You still worried about this?
It's not candida and it's not fungal or yeast and your immune system is fine--always has been
If it were the Daktarin would treat it
Has your doctor ever looked at this?
Very clear mate--just a common dermatitis and nothing to worry about
Yes they can
Possibly from the weather change
Yes it definitely can
Not sure she's a dermatologist but it simply isn't candida--looks nothing like it
Could be neurodermatitis but that has nothing to do with the immune system
Let it go
Just don't be so worried about it mate
Remember the rating please
There's really no actual research that would confirm that
Definitely just stick with me mate
That does look like hives--allergic reaction to something
You can put hydrocortisone on that
Nothing to do with either of those
Time for a rating mate
Not serious and it may be from the Daktarin
But chill mate
Means nothing--your liver is fine